Ask an expert
Question

30 Mar 2007

Off Minesse - stomach pains
Hi

I've been off minesse for 2 weeks now. I did get my period again a few days after going off. But for the past few days I've had stomach pains (similar to period pains) is that normal? Is my body adjusting? Periods have stopped already.

Thank you
Beryl
Answer 546 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is most likely your body adjusting to being off the Pill. It may be ovulation pain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19856 votes
Vote